Sh:785

Bib entry
@article{Sh:785,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon and Str{\"u}ngmann, Lutz H.},
 title = {{Almost-free $E$-rings of cardinality $\aleph_1$}},
 journal = {Canad. J. Math.},
 fjournal = {Canadian Journal of Mathematics. Journal Canadien de Math\'ematiques},
 volume = {55},
 number = {4},
 year = {2003},
 pages = {750--765},
 issn = {0008-414X},
 doi = {10.4153/CJM-2003-032-8},
 mrclass = {20K20 (13F10 20K30)},
 mrnumber = {1994072},
 mrreviewer = {A. Mader},
 doi = {10.4153/CJM-2003-032-8},
 note = {\href{https://arxiv.org/abs/math/0112214}{arXiv: math/0112214}},
 arxiv_number = {math/0112214}
}